# SDR RAIA00512042

- Difficulty date: December 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 18,279 hours, 20,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5415 - STL - ESCAPE PATH LIGHTING INOP.  MAINTENANCE RESECURED LOOSE CONNECTION AT LIGHT STRIP.
